U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

on my last month of depo-provera i had unprotected sex &when i got off it i keep having brown mucous discharge i took a pregnancy test today said negative?

1 doctor answer2 doctors weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
Possibly: Pregnancy is always a possibility in these cases. Take a home pregnancy test. If it's negative, repeat it in a week and see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 26-year-old member asked:

Is combivir (lamivudine and zidovudine) safe for women who are pregnant or breastfeeding?

2 doctor answers2 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: This is a class c drug so there are some possible effects on the fetus. However, if you are on this drug then not taking it while pregnant can cause more problems for the baby. You should never stop this class of medications without taking to you infectious disease doctor first. It is vitally important that you stay on your meds so that you stay healthy and the baby does not become infected.
India
A 23-year-old member asked:

Is it possible to get rid of watery eyes, runny nose, and coughing mucus in a day?

2 doctor answers2 doctors weighed in
Dr. Theodore Wu
Ophthalmology 22 years experience
Watery eyes: Sounds like you have a viral illness. Take an over-the-counter decongestant and see if this helps. A saline nasal spray is also helpful. Drink plenty of fluids and get some rest. If you are still having problems after 7 days, call your primary doctor.
A 37-year-old member asked:

I recently had epidural steroid injection and I have a burning pain in groin. Is this normal?

4 doctor answers5 doctors weighed in
Dr. Ron Jones
Family Medicine 45 years experience
Yes: Within reason. The injection itself may initially irritate the tissues around the nerve and the nerve itself. Especially if you had what is called a transforaminal injection. It sounds as if your injection was given around the 3rd lumbar nerve, right ?
A 40-year-old member asked:

I had my kidney stone removed by scope and stent removed 6 days after. Is it normal to still feel pain?

2 doctor answers3 doctors weighed in
Dr. Phillip Porch
General Practice 40 years experience
Not Usually: Typically, after a stone is removed the the stent is removed, the pain goes away almost immediately. Sometimes, there is still some swelling in the ureter that could be giving continued pain or even possible a small stone fragment. I would check with your doctor with the pain persisting that long.
VA
A 27-year-old female asked:

6 weeks since last period, swollen, light cramping, cramps after sex sometimes and tender breast, insomnia, exhaustion, frequent urination, moody. Negative hpt, could still be pregnant?

2 doctor answers2 doctors weighed in
Dr. Casey Younkin
Obstetrics and Gynecology 38 years experience
Maybe: A blood pregnancy test would be a good idea, ? Bladder infection. Maybe your period is about to start.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.